# SDR FDEA200902170565

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 665-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT BS 665-750 HAS SURFACE CORROSION.  REMOVED TO BE OUT OF LIMITS AT BS 665-750, LBL 64 PER SRM 51-40-02/51-40-05.  CORROSION REWORK DIMENSIONS ARE AS FOLLOWS: L=7 INCH, W=2  INCH, D=.040  INCH.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
